| Model Number |
2AF284 |
| Medical Device Problem Code |
Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
06/11/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product event summary: the data files and balloon catheter, 2af284 with lot number 91558 were returned and analyzed.The data files showed 14 injections were performed on the date of the event without triggering any system notice.The first application was performed with the returned balloon catheter, while the other 13 were performed with a different balloon catheter.Visual inspection of the balloon catheter showed the device was intact with no apparent issues.The catheter passed the performance test, but inflation showed a kink on the guide wire lumen under the balloon segment.Dissection showed a guide wire lumen kink at 1.52 inches from the tip inside the balloons.In conclusion, the kink was confirmed through testing.The balloon catheter failed the returned product inspection due to a guide wire lumen kink.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that during a cryo ablation procedure, when the balloon catheter was inserted into the sheath, resistance was slightly experienced.The balloon catheter shaft was found bent, the push button was pressed without resolve.Then, the balloon catheter was replaced with resolution.The case was completed with cryo.No patient complications have been reported as a result of this event.The balloon catheter was returned to the manufacturer, analyzed, and tested out of specification.